APPROXIMATION METHODS IN THE THEORY OF OPERATOR INCLUSIONS
Journal of Al-Qadisiyah for Computer Science and Mathematics,
2009, Volume 1, Issue 1, Pages 1-17
AbstractIn the present paper we use approximation methods for the study of operator inclusions of the form , where a is a closed linear surjective operator from a Banach space onto another one, and Φ is a multimap being a composition of a multimap with ”good” values and a continuous singlevalued map. As application we consider the solvability of an integro- diﬀerential system which may be treated as a control object with an integral feedback. Key Words and Phrases: multivalued map, ﬁxed point, coincidence point, continuous selection, operator inclusion, closed linear operator, integro-differential system.
- Article View: 107
- PDF Download: 30